# SDR P5CA9900222

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Bs 2658-2742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP TAIL CONE LT SKIN ATTACHED RIVETS FOUND LOOSE.  TOTAL 140 FROM BS 2658 TO 2742 LEFT SIDE.  RIVETS REPAIRED PER SRM 51-30-02.
